Advanced search
Add to list

Split BN-pairs of rank at least 2 and the uniqueness of splittings

(2005) JOURNAL OF GROUP THEORY. 8(1). p.1-10
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Medts, Tom, et al. “Split BN-Pairs of Rank at Least 2 and the Uniqueness of Splittings.” JOURNAL OF GROUP THEORY, vol. 8, no. 1, 2005, pp. 1–10.
APA
De Medts, T., Haot, F., Tent, K., & Van Maldeghem, H. (2005). Split BN-pairs of rank at least 2 and the uniqueness of splittings. JOURNAL OF GROUP THEORY, 8(1), 1–10.
Chicago author-date
De Medts, Tom, Fabienne Haot, K Tent, and Hendrik Van Maldeghem. 2005. “Split BN-Pairs of Rank at Least 2 and the Uniqueness of Splittings.” JOURNAL OF GROUP THEORY 8 (1): 1–10.
Chicago author-date (all authors)
De Medts, Tom, Fabienne Haot, K Tent, and Hendrik Van Maldeghem. 2005. “Split BN-Pairs of Rank at Least 2 and the Uniqueness of Splittings.” JOURNAL OF GROUP THEORY 8 (1): 1–10.
Vancouver
1.
De Medts T, Haot F, Tent K, Van Maldeghem H. Split BN-pairs of rank at least 2 and the uniqueness of splittings. JOURNAL OF GROUP THEORY. 2005;8(1):1–10.
IEEE
[1]
T. De Medts, F. Haot, K. Tent, and H. Van Maldeghem, “Split BN-pairs of rank at least 2 and the uniqueness of splittings,” JOURNAL OF GROUP THEORY, vol. 8, no. 1, pp. 1–10, 2005.
@article{301439,
  author       = {{De Medts, Tom and Haot, Fabienne and Tent, K and Van Maldeghem, Hendrik}},
  issn         = {{1433-5883}},
  journal      = {{JOURNAL OF GROUP THEORY}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{1--10}},
  title        = {{Split BN-pairs of rank at least 2 and the uniqueness of splittings}},
  volume       = {{8}},
  year         = {{2005}},
}

Web of Science
Times cited: